# SDR AALA202106258583

- Difficulty date: June 8, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 36,301 hours, 14,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53114406200
- Condition: Corroded
- Location: Frms 16-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA FLOOR BEAM LOCATED BETWEEN FR12 AND FR24 AT Y1292. REPLACED FLOOR BEAM PER SRM 51-42-11-801 AND DRAWING D53110984, D53114407 AND D53110920.
